# SDR CALA2019061000914

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53471123202
- Condition: Corroded
- Location: Stringer 23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H CABIN AFT LATERAL SHEAR WEB SUPPORT AT STR 23L HAS CORROSION ON UNDERSIDE AROUND DRAIN HOLE A3NB-53-3-6222.  REMOVED AND REPLACED LH AFT SHEAR WEB SUPPORT IAW SRM 51-72 -11-911-00.
